MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY Ø20MM L 60MM LAT; CEMENTLESS STEM PROXIMAL BODY

MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY Ø20MM L 60MM LAT; CEMENTLESS STEM PROXIMAL BODY
Model Number 01.22.009
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 january 2022.Lot 155513a: (b)(4) items manufactured and released on 14-sep-2021.Expiration date: 2026-aug-29.No anomalies found related to the problem.To date, only this item of this lot has been sold.Additional implant involved: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot.2006677.Batch review performed on 28 january 2022.Lot 2006677: (b)(4) items manufactured and released on 07-oct-2020.Expiration date: 2025-sep-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 1 month after the primary surgery, the surgeon performed a washout and revised the head and proximal body.The surgery was completed successfully.

Brand Name
STEM: M-VIZION PROXIMAL BODY Ø20MM L 60MM LAT
Common Device Name
CEMENTLESS STEM PROXIMAL BODY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13505007
Report Number3005180920-2022-00121
Device Sequence Number11698407
Product Code LZO
UDI-Device Identifier07630030885136
UDI-Public07630030885136
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Model Number01.22.009
Device Catalogue Number01.22.009
Device Lot Number155513A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale